MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat-i stabilizer rotating knob cannot be fixed.Flexlink arm led to the failure of the position to lock.Thus, they changed to a new one immediately and solved the problem.There is no delay in surgery or damage to the patient.
 
Additional Manufacturer Narrative
Tw id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 11/30/2023.An investigation was conducted on 12/7/2023.The acrobat-i stabilizer was returned opened and the other accessories were returned sealed in their packaging.A visual inspection was conducted.Signs of clinical use and no evidence of blood were observed on the device.The device was evaluated for its mechanical function.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.An attempt was made to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions by turning the knob clockwise.The flexlink arm could not be adjusted, positioned, and locked into place using the knob while in the locked or unlocked positions.Based on the returned condition of the device and evaluation results, the reported failure "positioning problem" was confirmed.The lot # 3000313502 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key18291840
Report Number2242352-2023-01018
Device Sequence Number6696091
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public00607567700581
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2025
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000313502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown